Ask Health Experts and Get Answers to Your Health Question ASAP
The views expressed by me are for educational purposes only and do not establish a doctor patient relationship.
Thanks for your question.
Gynecomastia and hair loss may be related if you have testosterone deficiency in the body.
But this may not be the cause as you had only one sided gynecomastia.
But you can get your total and free testosterone level checked.
For hair loss you can try a medication called Propecia.
Does propecia have any side effects?
This prevents conversion of testosterone to DHt which is supposed to cause hair loss.
At standard doses the side effects are less.
The sex drive may be decreased with this medication.
Alternately you can try minoxidil topical oil which also stimulates hair grtowth.
Minoxidil does not affect your libido.
You can also take vitamin E supplements 1200 IU daily --helps with hair growth.
Biotin 200 mcg daily will also help.
These supplements are safe without side effects.
Please click ACCEPT button and leave a POSITIVE FEEDBACK, if you do not have any further question, so that I get rewarded for my time & effort. Thank you!Please ask for Mysticdoc for your future questions. Please bookmark my profile for asking further questions!This is the link to my profile: http://www.justanswer.com/medical/expert-mysticdoc/
Thanks, XXXXX XXXXX for gynecomastia?
Gynecomastia does not reverse with medications.
it can be corrected surgically.
OK, thanks I will try the shampoo and supplements since they are free of side-effects